• Categoría: Artículo
  • Título: On the temperature dependence of the Adam-Gibbs equation around the crossover region in the glass transition
  • Autor (es): Michel Duque Adriana Andraca Patricia Goldstein, Luis Felipe del Castillo
  • Revista: Physica A
  • Volumen: 496
  • Páginas: 514-524
  • Formato: Enlace
  • Subido por: Patricia

On the temperature dependence of the Adam-Gibbs equation around the crossover region in the glass transition

Michel Duque Adriana Andraca Patricia Goldstein, Luis Felipe del Castillo